APA 6th Edition Sutlović, D. i Definis-Gojanović, M. (2007). Suicide by Fentanyl. Arhiv za higijenu rada i toksikologiju, 58 (3), 317-321. https://doi.org/10.2478/v10004-007-0023-5
MLA 8th Edition Sutlović, Davorka i Marija Definis-Gojanović. "Suicide by Fentanyl." Arhiv za higijenu rada i toksikologiju, vol. 58, br. 3, 2007, str. 317-321. https://doi.org/10.2478/v10004-007-0023-5. Citirano 24.06.2019.
Chicago 17th Edition Sutlović, Davorka i Marija Definis-Gojanović. "Suicide by Fentanyl." Arhiv za higijenu rada i toksikologiju 58, br. 3 (2007): 317-321. https://doi.org/10.2478/v10004-007-0023-5
Harvard Sutlović, D., i Definis-Gojanović, M. (2007). 'Suicide by Fentanyl', Arhiv za higijenu rada i toksikologiju, 58(3), str. 317-321. doi: https://doi.org/10.2478/v10004-007-0023-5
Vancouver Sutlović D, Definis-Gojanović M. Suicide by Fentanyl. Arh Hig Rada Toksikol. [Internet]. 2007 [pristupljeno 24.06.2019.];58(3):317-321. doi: https://doi.org/10.2478/v10004-007-0023-5
IEEE D. Sutlović i M. Definis-Gojanović, "Suicide by Fentanyl", Arhiv za higijenu rada i toksikologiju, vol.58, br. 3, str. 317-321, 2007. [Online]. doi: https://doi.org/10.2478/v10004-007-0023-5
Sažetak Fentanyl is a potent, short-acting narcotic analgesic widely used as surgical anaesthetic. This article presents a case in which fentanyl was self-injected by a 41-year old nurse, an employee at the hospital emergency department, who was found dead at home. She had no known history of drug and alcohol abuse. Two syringes, one empty and one filled with a clear liquid, were found near the body, while a needle was stuck into her hand. Toxicological analysis showed fentanyl poisoning. Fentanyl overdose was declared the cause of death and the manner of death was classified as suicide. To our knowledge, death due to the intravenous injection of fentanyl has not previously been reported in Croatia.